Real medicine made clean
We believe people should feel good about what makes their families better. That’s why we created the first clean medicine company. One that makes medicine with the same active ingredients people need, but without the artificial ones they don't. It's real medicine made clean, because that's what people deserve.
What makes Genexa clean
Effective active ingredients
We use the same active ingredients as the leading medicine brands - such as Acetaminophen in our Kids’ Pain & Fever - to provide effective symptom relief.
No artificial dyes, flavors or preservatives.
We said goodbye to chemical dyes, hard-to-digest sugars and other artificial ingredients.
No synthetic or chemical inactive ingredients
We removed things like epropyleene glycol, disodium EDTA, sorbitol and other unprounceable ingredients. See our full Ex List.
Free of common allergens
We took out gluten, lactose and other common allergens. Because you shouldn't worry about feeling bad when you're trying to feel better.
What's in your medicine matters
Over-the-counter medicines are made up of active and inactive ingredients. But not all of those ingredients actually help you feel better.
ingredients are what make medicine effective (providing therapeutic or medicinal value)
ingredients are everything else (things like flavors, dyes, fillers, and binders)
Know What's In Your Medicine
Unlike others, Genexa medicines are made with the highest quality ingredients, making our products effective and clean. We put organic over unpronounceable, using only real, organic ingredients (berries, agave, honey to name a few!) people deserve.
Organic Beet Root Extract